# SDR VNAA202002299993

- Difficulty date: January 16, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 21,328 hours, 15,714 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STEP PLATE HINGE IS CRACKED INSTALLED AFT CARGO STEP PLATE MID HINGE IAW CRJ 700 SRM 51-42-06-001-001-A01 PAINTED IAW CRJ 700 SRM 51-25-01-001-001-A01.
